# SDR S2YA05051

- Difficulty date: August 27, 2005
- Submitted: September 20, 2005
- Operation: Air carrier
- Aircraft: N360SK
- Make and model: Dorner DO328300
- Aircraft serial: 3136
- Engine: Pwa PW306B
- System (JASC): 2420 · AC Generation System
- Part: Generator
- Part number: ALT3524
- Condition: Inoperative
- Location: Ac System
- Part time: 10,011 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

BEFORE TAKEOFF, THE CREW REPORTED A RT ALTERNATOR FAIL AND ABORTED THE TAKEOFF.  MAINTENANCE REPLACED THE RT AC GENERATOR, WITH OPS CHECKS GOOD, THE AC WAS RETURNED TO SERVICE.  (K)
